# SDR ASAA2017010519397

- Difficulty date: January 5, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 31,791 hours, 9,569 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 453A161014
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT NR 1 FLOORBOARD 120AF IS CORRODED. GROUNDED - YES. FABRICATED NEW FLOOR PANEL IAW SRM 51 30 01 0G 0 AND 51 30 05 0G 0 W 2.5 O. 071 R 0 L 20 D .071.
